Conjugation between circle maps with several break points

Let $f$ and $g$ be two class $P$ -homeomorphisms of the circle $S^{1}$ with break point singularities, which are differentiable maps except at some singular points where the derivative has a jump. Assume that $f$ and $g$ have irrational rotation numbers and the derivatives $\text{Df}$ and $\text{Dg}...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Ergodic theory and dynamical systems 2016-12, Vol.36 (8), p.2351-2383
1. Verfasser: ADOUANI, ABDELHAMID
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page 2383
container_issue 8
container_start_page 2351
container_title Ergodic theory and dynamical systems
container_volume 36
creator ADOUANI, ABDELHAMID
description Let $f$ and $g$ be two class $P$ -homeomorphisms of the circle $S^{1}$ with break point singularities, which are differentiable maps except at some singular points where the derivative has a jump. Assume that $f$ and $g$ have irrational rotation numbers and the derivatives $\text{Df}$ and $\text{Dg}$ are absolutely continuous on every continuity interval of $\text{Df}$ and $\text{Dg}$ , respectively. We prove that if the product of the $f$ -jumps along all break points of $f$ is distinct from that of $g$ then the homeomorphism $h$ conjugating $f$ and $g$ is a singular function, i.e. it is continuous on $S^{1}$ , but $\text{Dh}(x)=0$  almost everywhere with respect to the Lebesgue measure. This result generalizes previous results for one and two break points obtained by Dzhalilov, Akin and Temir, and Akhadkulov, Dzhalilov and Mayer. As a consequence, we get in particular Dzhalilov–Mayer–Safarov’s theorem: if the product of the $f$ -jumps along all break points of $f$ is distinct from $1$ , then the invariant measure $\unicode[STIX]{x1D707}_{f}$ is singular with respect to the Lebesgue measure.
doi_str_mv 10.1017/etds.2015.32
format Article
fullrecord <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_miscellaneous_1864582665</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><cupid>10_1017_etds_2015_32</cupid><sourcerecordid>4239860721</sourcerecordid><originalsourceid>FETCH-LOGICAL-c335t-6be9fdcf4f5db0f8d5310b79e115bc6f3ddf4c338406f9f663bd12824ad7abcc3</originalsourceid><addsrcrecordid>eNpt0EtLw0AUBeBBFKzVnT8g4MaFqXMzjyRLKb6g4EbXwzzu1NS8nEks_ntT2oWIq7v57uFwCLkEugAK-S0OLi4yCmLBsiMyAy7LlHPIj8mMAmcpK0R-Ss5i3FBKGeRiRspl127GtR6qrk0MDlvENrFVsDUmje5jsq2G9yTiFwZdJyag_kj6rmqHeE5OvK4jXhzunLw93L8un9LVy-Pz8m6VWsbEkEqDpXfWcy-cob5wggE1eYkAwljpmXOeT7TgVPrSS8mMg6zIuHa5NtayObne5_ah-xwxDqqposW61i12Y1RQSC6KTEox0as_dNONoZ3aTYpJBgIYTOpmr2zoYgzoVR-qRodvBVTtdlS7HdVuR8WyiS8OXDcmVG6Nv1L_e_gBGxt1hw</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>1836315131</pqid></control><display><type>article</type><title>Conjugation between circle maps with several break points</title><source>Cambridge University Press Journals Complete</source><creator>ADOUANI, ABDELHAMID</creator><creatorcontrib>ADOUANI, ABDELHAMID</creatorcontrib><description>Let $f$ and $g$ be two class $P$ -homeomorphisms of the circle $S^{1}$ with break point singularities, which are differentiable maps except at some singular points where the derivative has a jump. Assume that $f$ and $g$ have irrational rotation numbers and the derivatives $\text{Df}$ and $\text{Dg}$ are absolutely continuous on every continuity interval of $\text{Df}$ and $\text{Dg}$ , respectively. We prove that if the product of the $f$ -jumps along all break points of $f$ is distinct from that of $g$ then the homeomorphism $h$ conjugating $f$ and $g$ is a singular function, i.e. it is continuous on $S^{1}$ , but $\text{Dh}(x)=0$  almost everywhere with respect to the Lebesgue measure. This result generalizes previous results for one and two break points obtained by Dzhalilov, Akin and Temir, and Akhadkulov, Dzhalilov and Mayer. As a consequence, we get in particular Dzhalilov–Mayer–Safarov’s theorem: if the product of the $f$ -jumps along all break points of $f$ is distinct from $1$ , then the invariant measure $\unicode[STIX]{x1D707}_{f}$ is singular with respect to the Lebesgue measure.</description><identifier>ISSN: 0143-3857</identifier><identifier>EISSN: 1469-4417</identifier><identifier>DOI: 10.1017/etds.2015.32</identifier><language>eng</language><publisher>Cambridge, UK: Cambridge University Press</publisher><subject>Conjugation ; Continuity ; Derivatives ; Dynamical systems ; Intervals ; Invariants ; Singularities</subject><ispartof>Ergodic theory and dynamical systems, 2016-12, Vol.36 (8), p.2351-2383</ispartof><rights>Cambridge University Press, 2015</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c335t-6be9fdcf4f5db0f8d5310b79e115bc6f3ddf4c338406f9f663bd12824ad7abcc3</citedby><cites>FETCH-LOGICAL-c335t-6be9fdcf4f5db0f8d5310b79e115bc6f3ddf4c338406f9f663bd12824ad7abcc3</cites></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktohtml>$$Uhttps://www.cambridge.org/core/product/identifier/S0143385715000322/type/journal_article$$EHTML$$P50$$Gcambridge$$H</linktohtml><link.rule.ids>164,314,776,780,27903,27904,55607</link.rule.ids></links><search><creatorcontrib>ADOUANI, ABDELHAMID</creatorcontrib><title>Conjugation between circle maps with several break points</title><title>Ergodic theory and dynamical systems</title><addtitle>Ergod. Th. Dynam. Sys</addtitle><description>Let $f$ and $g$ be two class $P$ -homeomorphisms of the circle $S^{1}$ with break point singularities, which are differentiable maps except at some singular points where the derivative has a jump. Assume that $f$ and $g$ have irrational rotation numbers and the derivatives $\text{Df}$ and $\text{Dg}$ are absolutely continuous on every continuity interval of $\text{Df}$ and $\text{Dg}$ , respectively. We prove that if the product of the $f$ -jumps along all break points of $f$ is distinct from that of $g$ then the homeomorphism $h$ conjugating $f$ and $g$ is a singular function, i.e. it is continuous on $S^{1}$ , but $\text{Dh}(x)=0$  almost everywhere with respect to the Lebesgue measure. This result generalizes previous results for one and two break points obtained by Dzhalilov, Akin and Temir, and Akhadkulov, Dzhalilov and Mayer. As a consequence, we get in particular Dzhalilov–Mayer–Safarov’s theorem: if the product of the $f$ -jumps along all break points of $f$ is distinct from $1$ , then the invariant measure $\unicode[STIX]{x1D707}_{f}$ is singular with respect to the Lebesgue measure.</description><subject>Conjugation</subject><subject>Continuity</subject><subject>Derivatives</subject><subject>Dynamical systems</subject><subject>Intervals</subject><subject>Invariants</subject><subject>Singularities</subject><issn>0143-3857</issn><issn>1469-4417</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2016</creationdate><recordtype>article</recordtype><sourceid>ABUWG</sourceid><sourceid>AFKRA</sourceid><sourceid>AZQEC</sourceid><sourceid>BENPR</sourceid><sourceid>CCPQU</sourceid><sourceid>DWQXO</sourceid><sourceid>GNUQQ</sourceid><recordid>eNpt0EtLw0AUBeBBFKzVnT8g4MaFqXMzjyRLKb6g4EbXwzzu1NS8nEks_ntT2oWIq7v57uFwCLkEugAK-S0OLi4yCmLBsiMyAy7LlHPIj8mMAmcpK0R-Ss5i3FBKGeRiRspl127GtR6qrk0MDlvENrFVsDUmje5jsq2G9yTiFwZdJyag_kj6rmqHeE5OvK4jXhzunLw93L8un9LVy-Pz8m6VWsbEkEqDpXfWcy-cob5wggE1eYkAwljpmXOeT7TgVPrSS8mMg6zIuHa5NtayObne5_ah-xwxDqqposW61i12Y1RQSC6KTEox0as_dNONoZ3aTYpJBgIYTOpmr2zoYgzoVR-qRodvBVTtdlS7HdVuR8WyiS8OXDcmVG6Nv1L_e_gBGxt1hw</recordid><startdate>201612</startdate><enddate>201612</enddate><creator>ADOUANI, ABDELHAMID</creator><general>Cambridge University Press</general><scope>AAYXX</scope><scope>CITATION</scope><scope>3V.</scope><scope>7SC</scope><scope>7U5</scope><scope>7XB</scope><scope>88I</scope><scope>8FD</scope><scope>8FE</scope><scope>8FG</scope><scope>8FK</scope><scope>ABJCF</scope><scope>ABUWG</scope><scope>AFKRA</scope><scope>ARAPS</scope><scope>AZQEC</scope><scope>BENPR</scope><scope>BGLVJ</scope><scope>CCPQU</scope><scope>DWQXO</scope><scope>GNUQQ</scope><scope>H8D</scope><scope>HCIFZ</scope><scope>JQ2</scope><scope>K7-</scope><scope>L6V</scope><scope>L7M</scope><scope>L~C</scope><scope>L~D</scope><scope>M2P</scope><scope>M7S</scope><scope>P5Z</scope><scope>P62</scope><scope>PQEST</scope><scope>PQQKQ</scope><scope>PQUKI</scope><scope>PRINS</scope><scope>PTHSS</scope><scope>Q9U</scope></search><sort><creationdate>201612</creationdate><title>Conjugation between circle maps with several break points</title><author>ADOUANI, ABDELHAMID</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c335t-6be9fdcf4f5db0f8d5310b79e115bc6f3ddf4c338406f9f663bd12824ad7abcc3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2016</creationdate><topic>Conjugation</topic><topic>Continuity</topic><topic>Derivatives</topic><topic>Dynamical systems</topic><topic>Intervals</topic><topic>Invariants</topic><topic>Singularities</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>ADOUANI, ABDELHAMID</creatorcontrib><collection>CrossRef</collection><collection>ProQuest Central (Corporate)</collection><collection>Computer and Information Systems Abstracts</collection><collection>Solid State and Superconductivity Abstracts</collection><collection>ProQuest Central (purchase pre-March 2016)</collection><collection>Science Database (Alumni Edition)</collection><collection>Technology Research Database</collection><collection>ProQuest SciTech Collection</collection><collection>ProQuest Technology Collection</collection><collection>ProQuest Central (Alumni) (purchase pre-March 2016)</collection><collection>Materials Science &amp; Engineering Collection</collection><collection>ProQuest Central (Alumni Edition)</collection><collection>ProQuest Central UK/Ireland</collection><collection>Advanced Technologies &amp; Aerospace Collection</collection><collection>ProQuest Central Essentials</collection><collection>ProQuest Central</collection><collection>Technology Collection</collection><collection>ProQuest One Community College</collection><collection>ProQuest Central Korea</collection><collection>ProQuest Central Student</collection><collection>Aerospace Database</collection><collection>SciTech Premium Collection</collection><collection>ProQuest Computer Science Collection</collection><collection>Computer Science Database</collection><collection>ProQuest Engineering Collection</collection><collection>Advanced Technologies Database with Aerospace</collection><collection>Computer and Information Systems Abstracts – Academic</collection><collection>Computer and Information Systems Abstracts Professional</collection><collection>Science Database</collection><collection>Engineering Database</collection><collection>Advanced Technologies &amp; Aerospace Database</collection><collection>ProQuest Advanced Technologies &amp; Aerospace Collection</collection><collection>ProQuest One Academic Eastern Edition (DO NOT USE)</collection><collection>ProQuest One Academic</collection><collection>ProQuest One Academic UKI Edition</collection><collection>ProQuest Central China</collection><collection>Engineering Collection</collection><collection>ProQuest Central Basic</collection><jtitle>Ergodic theory and dynamical systems</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>ADOUANI, ABDELHAMID</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Conjugation between circle maps with several break points</atitle><jtitle>Ergodic theory and dynamical systems</jtitle><addtitle>Ergod. Th. Dynam. Sys</addtitle><date>2016-12</date><risdate>2016</risdate><volume>36</volume><issue>8</issue><spage>2351</spage><epage>2383</epage><pages>2351-2383</pages><issn>0143-3857</issn><eissn>1469-4417</eissn><abstract>Let $f$ and $g$ be two class $P$ -homeomorphisms of the circle $S^{1}$ with break point singularities, which are differentiable maps except at some singular points where the derivative has a jump. Assume that $f$ and $g$ have irrational rotation numbers and the derivatives $\text{Df}$ and $\text{Dg}$ are absolutely continuous on every continuity interval of $\text{Df}$ and $\text{Dg}$ , respectively. We prove that if the product of the $f$ -jumps along all break points of $f$ is distinct from that of $g$ then the homeomorphism $h$ conjugating $f$ and $g$ is a singular function, i.e. it is continuous on $S^{1}$ , but $\text{Dh}(x)=0$  almost everywhere with respect to the Lebesgue measure. This result generalizes previous results for one and two break points obtained by Dzhalilov, Akin and Temir, and Akhadkulov, Dzhalilov and Mayer. As a consequence, we get in particular Dzhalilov–Mayer–Safarov’s theorem: if the product of the $f$ -jumps along all break points of $f$ is distinct from $1$ , then the invariant measure $\unicode[STIX]{x1D707}_{f}$ is singular with respect to the Lebesgue measure.</abstract><cop>Cambridge, UK</cop><pub>Cambridge University Press</pub><doi>10.1017/etds.2015.32</doi><tpages>33</tpages></addata></record>
fulltext fulltext
identifier ISSN: 0143-3857
ispartof Ergodic theory and dynamical systems, 2016-12, Vol.36 (8), p.2351-2383
issn 0143-3857
1469-4417
language eng
recordid cdi_proquest_miscellaneous_1864582665
source Cambridge University Press Journals Complete
subjects Conjugation
Continuity
Derivatives
Dynamical systems
Intervals
Invariants
Singularities
title Conjugation between circle maps with several break points
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-22T23%3A01%3A02IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Conjugation%20between%20circle%20maps%20with%20several%20break%20points&rft.jtitle=Ergodic%20theory%20and%20dynamical%20systems&rft.au=ADOUANI,%20ABDELHAMID&rft.date=2016-12&rft.volume=36&rft.issue=8&rft.spage=2351&rft.epage=2383&rft.pages=2351-2383&rft.issn=0143-3857&rft.eissn=1469-4417&rft_id=info:doi/10.1017/etds.2015.32&rft_dat=%3Cproquest_cross%3E4239860721%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=1836315131&rft_id=info:pmid/&rft_cupid=10_1017_etds_2015_32&rfr_iscdi=true